Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Arithmetic of ordinals with applications to the theory of ordered Abelian groups


Author: Philip W. Carruth
Journal: Bull. Amer. Math. Soc. 48 (1942), 262-271
DOI: https://doi.org/10.1090/S0002-9904-1942-07649-X
MathSciNet review: 0005878
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07649-X

American Mathematical Society